JournalsrlmVol. 23, No. 4pp. 395–403

Sets of type (3, hh) in PG(3, qq)

  • Vito Napolitano

    Seconda Università degli Studi di Napoli, Aversa, Italy
  • Domenico Olanda

    Università degli Studi di Napoli Federico II, Italy
Sets of type (3, $h$) in PG(3, $q$) cover
Download PDF

Abstract

In this paper, a complete classification of subsets of points of PG(3, qq) of type (3, qq +3) with respect to planes is given.

Cite this article

Vito Napolitano, Domenico Olanda, Sets of type (3, hh) in PG(3, qq). Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 23 (2012), no. 4, pp. 395–403

DOI 10.4171/RLM/635